Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2008
Autor:innen
Volevič, Leonid R.
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Journal of Evolution Equations. Springer. 2008, 8(3), pp. 523-556. ISSN 1424-3199. eISSN 1424-3202. Available under: doi: 10.1007/s00028-008-0392-5
Zusammenfassung

A new class of boundary value problems for parabolic operators is introduced which is based on the Newton polygon method. We show unique solvability and a priori estimates in corresponding L2-Sobolev spaces. As an application, we discuss some linearized free boundary problems arising in crystallization theory which do not satisfy the classical parabolicity condition. It is shown that these belong to the new class of parabolic boundary value problems, and two-sided estimates for their solutions are obtained.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690DENK, Robert, Leonid R. VOLEVIČ, 2008. Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization. In: Journal of Evolution Equations. Springer. 2008, 8(3), pp. 523-556. ISSN 1424-3199. eISSN 1424-3202. Available under: doi: 10.1007/s00028-008-0392-5
BibTex
@article{Denk2008Parab-672.2,
  year={2008},
  doi={10.1007/s00028-008-0392-5},
  title={Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization},
  number={3},
  volume={8},
  issn={1424-3199},
  journal={Journal of Evolution Equations},
  pages={523--556},
  author={Denk, Robert and Volevič, Leonid R.}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/672.2">
    <dcterms:abstract xml:lang="eng">A new class of boundary value problems for parabolic operators is introduced which is based on the Newton polygon method. We show unique solvability and a priori estimates in corresponding L&lt;sub&gt;2&lt;/sub&gt;-Sobolev spaces. As an application, we discuss some linearized free boundary problems arising in crystallization theory which do not satisfy the classical parabolicity condition. It is shown that these belong to the new class of parabolic boundary value problems, and two-sided estimates for their solutions are obtained.</dcterms:abstract>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-09-15T08:01:22Z</dcterms:available>
    <dc:rights>terms-of-use</dc:rights>
    <dc:creator>Denk, Robert</dc:creator>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/672.2"/>
    <dc:creator>Volevič, Leonid R.</dc:creator>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Volevič, Leonid R.</dc:contributor>
    <dc:language>eng</dc:language>
    <dcterms:issued>2008</dcterms:issued>
    <dcterms:title>Parabolic boundary value problems connected with Newton’s polygon and some problems of crystallization</dcterms:title>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-09-15T08:01:22Z</dc:date>
    <dc:contributor>Denk, Robert</dc:contributor>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Ja
Diese Publikation teilen

Versionsgeschichte

Gerade angezeigt 1 - 2 von 2
VersionDatumZusammenfassung
2*
2022-09-15 07:58:39
2011-03-22 17:45:27
* Ausgewählte Version